Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Schubert polynomials for the classical groups


Authors: Sara Billey and Mark Haiman
Journal: J. Amer. Math. Soc. 8 (1995), 443-482
MSC: Primary 05E15; Secondary 14M15
DOI: https://doi.org/10.1090/S0894-0347-1995-1290232-1
MathSciNet review: 1290232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05E15, 14M15

Retrieve articles in all journals with MSC: 05E15, 14M15


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1290232-1
Keywords: Schubert polynomials, flag varieties, cohomology
Article copyright: © Copyright 1995 American Mathematical Society